A Note on Erdos-Diophantine Graphs and Diophantine Carpets
Mathematica balkanica, Tome 21 (2007) no. 1-2, p. 1
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2007_21_1-2_a0,
author = {Axel Kohnert and Sascha Kurz},
title = {A {Note} on {Erdos-Diophantine} {Graphs} and {Diophantine} {Carpets}},
journal = {Mathematica balkanica},
pages = {1},
year = {2007},
volume = {21},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2007_21_1-2_a0/}
}
Axel Kohnert; Sascha Kurz. A Note on Erdos-Diophantine Graphs and Diophantine Carpets. Mathematica balkanica, Tome 21 (2007) no. 1-2, p. 1. http://geodesic.mathdoc.fr/item/MABA_2007_21_1-2_a0/